| Model Number |
SGA-E2S |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor had their sga-e2s handpiece overheat unexpectedly during a third molar extraction and the patient received a thermal burn injury to their lip.The patient's injury was treated at the time of the incident without need for additional treatment.